# SDR ASAA0180216

- Difficulty date: July 5, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 5610 · Flight Compartment Windows
- Part: Pin
- Part number: 5613217519
- Part serial: 0958
- Condition: Not Seated
- Location: Cockpit
- Part time: 34,510 hours, 19,168 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, THE CAPTAINS SLIDING CLEARVIEW WINDOW COULD NOT BE OPENED.  RESEATED WINDOW UPPER ARM PIN.  WINDOW THEN OPERATED PROPERLY.  (M)
